Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (161 KB) | Metadata | Table of Contents | RSMUP summary
Volume 126, 2011, pp. 89–106
DOI: 10.4171/RSMUP/126-6

Stabilité de l'holonomie sans structure de Frobenius: cas des courbes

Daniel Caro[1]

(1) Université de Caen, France

By using Christol and Mebkhout's algebrization and finiteness theorem, we prove that in the case of smooth curves, Berthelot’s strongest conjecture on the stability of holonomicity is still valid without Frobenius structure but under some non-Liouville type hypotheses.

No keywords available for this article.

Caro Daniel: Stabilité de l'holonomie sans structure de Frobenius: cas des courbes. Rend. Sem. Mat. Univ. Padova 126 (2011), 89-106. doi: 10.4171/RSMUP/126-6